Effexor-Side Effect Leg Burning???Dizziness? Blurred vision??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Jul 2007
Total Posts : 144
   Posted 1/9/2008 10:07 PM (GMT -6)   
My 17 year old daughter has just been diagnosed with anxiety disorder. She has terrible tics(unable to control motor function) when upset. This is something new that has developed in the last few weeks.
Currently she is taking tenex and effexor. We are on day 2 of effexor and she is complaining of a burning sensation around her knee and ankles--like there is too much bengay on the area??? Checked the sideeffect list--dont see anything like that. Anyone else heard of such a thing?
Do the vision disturbances and dizziness subside with time?

Veteran Member

Date Joined Jul 2006
Total Posts : 2721
   Posted 1/10/2008 1:37 AM (GMT -6)   

Yes, the blurred vision and dizziness does go away after a few days but it can make you very unsteady on your pins for the first week.  I reccomend you suggest your daughter stays off treadmills for a little while!! I face-planted off one on day three of my effexor experience.

The burning sensation I have never heard of, but we all have different reactions.  Keep checking on it and if your daughter is becoming more anxious because of it I would go see the prescribing doctor or call and check in with a pharmacist.  I hope all goes well for you both and that the meds help with the tics which are really nasty to deal with(I find heat packs soothing).  Cheers and good luck

I alone can do this, but I cannot do it alone. 

Elite Member

Date Joined Jan 2005
Total Posts : 24909
   Posted 1/12/2008 11:52 AM (GMT -6)   
I totally agree with Megs here
it takes a good 4 to 6 weeks for the full effects of this effexor BUT I would not wait if daughter iss still complaining
'I have never heard of that either but as said we are all different when it comes to meds .......

Keep us posted plz
Contribute Today ..Click On         
Moderator,Anxiety/Panic, Alzheimers,Co Mod for Crohns                     

Forum Moderator

Date Joined Apr 2007
Total Posts : 32602
   Posted 1/12/2008 12:23 PM (GMT -6)   

Good Morning, If the burning sensation continues, you might want to call your daughter's pdoc and see what he/she thinks.  Not a sx I have heard of either but  certainly worth keeping and eye on.

Take care and gentle hugs.

Kitt, Co-Moderator: Anxiety ~ Panic  ~ Crohn's
*~* http://www.healingwell.com/donate *~*
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 21, 2016 10:50 PM (GMT -6)
There are a total of 2,709,909 posts in 298,849 threads.
View Active Threads

Who's Online
This forum has 153371 registered members. Please welcome our newest member, Gardener Ann.
262 Guest(s), 11 Registered Member(s) are currently online.  Details
Mews2much, Mack Jones, Inspiredby3, Artist Mark, jennydancingfish, rfdcwsazxmkl, supapfunk, ThePenTurner, SN Austin, Labradorite, julymorning

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer